MAUDE Adverse Event Report: TERUMO MEDICAL CORPORATION 8F ANGIO-SEAL EVOLUTION VASCULAR CLOSURE DEVICE, US; DEVICE, HEMOSTASIS, VASCULAR

TERUMO MEDICAL CORPORATION 8F ANGIO-SEAL EVOLUTION VASCULAR CLOSURE DEVICE, US; DEVICE, HEMOSTASIS, VASCULAR
Catalog Number C610135
Medical Device Problem Code Kinked (1339)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/19/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual device has not been returned to the manufacturing facility for evaluation.The investigation is currently ongoing.A follow up report will be submitted once the investigation is complete.A review of the device history record of the product code/lot# combination was conducted with no relevant findings.A search of the complaint found no other reports with the involved product code/lot# combination.All available information has been placed on file in quality assurance at the manufacturing facility for appropriate tracking, trending and follow-up.
 
Event or Problem Description
The user facility reported difficulty with the involved angio-seal device.The user facility reported: when they went to use the angio-seal device, the tip was crimped at the end where the sheath is; it was not easy to get through; and no injury to patient.Additional information on may 23, 2017.Procedure was completed successfully without incident.There was no blood loss.
 
Additional Manufacturer Narrative
The report is being submitted as follow-up no.1 to provide the evaluation results to reflect no device return, it was initially reported the device was available, the device was discarded.The actual device was not returned for evaluation.No evaluation could be conducted due to the device not being returned.With no device return the exact cause of the reported event cannot be definitively determined based on the available information.The investigation is currently ongoing.A follow up report will be submitted once the investigation is complete.All available information has been placed on file in quality assurance at the manufacturing facility for appropriate tracking, trending and follow-up.
 
Additional Manufacturer Narrative
This report is being submitted as follow up no.2 to provide the completed investigation results.There is no evidence that this event was related to a device defect or malfunction.Without the device return the exact cause of the reported event cannot be definitively determined based on the available information.All available information has been placed on file in quality assurance at the manufacturing facility for appropriate tracking, trending and follow-up.

Brand Name
8F ANGIO-SEAL EVOLUTION VASCULAR CLOSURE DEVICE, US
Common Device Name
DEVICE, HEMOSTASIS, VASCULAR
Manufacturer (Section D)
TERUMO MEDICAL CORPORATION
2101 cottontail ln.
somerset NJ 08873
MDR Report Key6642978
Report Number2243441-2017-00046
Device Sequence Number1082361
Product Code MGB
UDI-Device Identifier25415067002840
UDI-Public(01)25415067002840(17)171031(10)5709727
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P930038
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2017
Device Catalogue NumberC610135
Device Lot Number5709727
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/19/2017
Supplement Date Received by Manufacturer07/05/2017
09/08/2017
Initial Report FDA Received Date06/15/2017
Supplement Report FDA Received Date07/28/2017
10/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1